Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child with vomiting and diarrhea after giving zentel suspension. Side effect?

I gave my child a 10 ml dose of zentel suspension for the first time 2 days ago. Nearly 24 hours after the dosage he vomitted thrice in gaps of about 2-3 hours each. After 48 hours post the dosage he has watery diarrhea that is occuring again at 2-3 hours gaps. He passed normal stools prior to the watery stools but they were very pale in color. The watery stools are also pale. Is this a side-effect of zentel?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  560
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
This is not a specific side effect of Zentel.
I think you child is having an attack of gastroenteritis.
Give him Ondem syrup for vomiting and probiotic syrup for his loose motion.Add yogurt to his diet.
Avoid fruits,milk and wheat products.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor